# SDR 2008UALA05742

- Difficulty date: September 11, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N817UA
- Make and model: Airbus A319-131
- Aircraft serial: 873
- Aircraft time: 35,201 hours, 13,499 cycles
- Engine: Iae V2522A5
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY OUTBOARD "B" FLOORBEAM HAS ONE FOOT SECTION WITH CORROSION.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED BRACKETS.  INSTALLED MFG'ED BEAM.  INSTALLED ALL WIRE BUNDLES AND SECURED ALL CLAMPS BEAM.  FINAL INSTALLATION IS COMPLETE.
